# SDR DALA2019090305126

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,137 hours, 21,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 REPAIR AFT CARGO RT SIDEWALK STA 1350 -1470 REF SRM. CORRECTIVE ACTION: REPAIRED AFT CARGO RT SIDEWALK STA 1350 -1470 REF SRM. (1248441)
